Thanks alot for your reply Neil,
I only had chemo back then, one thing though: They gave me prednisone (steroids) for a whole week believing I was doing GVHD because it was itching everywhere on my body but in fact that was only the massive hair growth from Cyclosporin coming out at the same time! (I almost didnt even hit puberty when I was 15years old and trust me Cyclosporin and the transplant itself made it come to light lol.. I grew up from 5foot4 to 5foot9 in a really short time and I was basically looking like Schubaca -_-) Anyways I bet lots of people had the same exact thing too! What about the long term effects of cyclosporin, a week of prednisone and other things I might have been injected during all of that? Do you think it's nothing to worry about? Also I have heard about ATG being used for people that don't have the option of BMT, but if I am not mistaken I believe I have had some ATG as well prior to the transplant, does that even make sense?
Thank you for your time!